Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

On asymptotic bounds for the number of irreducible components of the moduli space of surfaces of general type

Title data

Lönne, Michael ; Penegini, Matteo:
On asymptotic bounds for the number of irreducible components of the moduli space of surfaces of general type.
In: Rendiconti del Circolo Matematico di Palermo Series 2. Vol. 64 (2015) Issue 3 . - pp. 483-492.
ISSN 1973-4409
DOI: https://doi.org/10.1007/s12215-015-0212-z

Abstract in another language

In this paper we investigate the asymptotic growth of the number of irreducible and connected components of the moduli space of surfaces of general type corresponding to certain families of surfaces isogenous to a higher product. We obtain a higher growth then the previous growth by Manetti (Topology 36:745–764, 1997).

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: surfaces of general type; moduli spaces; p-groups
Subject classification: Mathematics Subject Classification Code: 14J10 14J29 20D15 20D25 20H10 30F99
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Former Professors > Professorship Algebraic Geometry - apl. Prof. Dr. Michael Lönne
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 23 Nov 2021 11:41
Last Modified: 23 Nov 2021 11:41
URI: https://eref.uni-bayreuth.de/id/eprint/67985